# SDR FDEA202309241790

- Difficulty date: September 24, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300*
- Aircraft serial: 761
- Aircraft time: 35,908 hours, 20,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5341076522200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO COMP'T FWD PRESSURE BULKHEAD SUPPORT BRACKET CRACK AT Y1959,FR54   POSITION. REPLACED DAMAGE PART WITH NEW ONE. I.A.W. A300-600F SRM 51-72-10-001, PAGE2.
